RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 423, Pages 126–131 (Mi znsl6001)  

This article is cited in 4 scientific papers (total in 4 papers)

Elementary abelian conductor

I. B. Zhukov

St. Petersburg State University, St. Petersburg, Russia

Abstract: The paper is devoted to ramification theory for a class of complete discrete valuation fields that includes $2$-dimensional local fields of prime characteristic $p$. It is proved that any finite extension of such a field can be modified into an extension with zero ramification depth by means of an infinite elementary abelian base change.

Key words and phrases: complete discrete valuation field, imperfect residue field, $2$-dimensional local field, ramification, conductor.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 209:4, 564–567

Bibliographic databases:

Document Type: Article
UDC: 512.62
Received: 04.05.2014

Citation: I. B. Zhukov, “Elementary abelian conductor”, Problems in the theory of representations of algebras and groups. Part 26, Zap. Nauchn. Sem. POMI, 423, POMI, St. Petersburg, 2014, 126–131; J. Math. Sci. (N. Y.), 209:4 (2015), 564–567

Citation in format AMSBIB
\Bibitem{Zhu14}
\by I.~B.~Zhukov
\paper Elementary abelian conductor
\inbook Problems in the theory of representations of algebras and groups. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 423
\pages 126--131
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3480694}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 209
\issue 4
\pages 564--567
\crossref{https://doi.org/10.1007/s10958-015-2513-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943366449}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6001
  • http://mi.mathnet.ru/eng/znsl/v423/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    2. Xiao L. Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., ed. Campillo A. Kuhlmann F. Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
    3. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, St. Petersburg Math. J., 27:6 (2016), 967–976  mathnet  crossref  mathscinet  isi  elib
    4. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:136
    Full text:25
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019